Alert archive / Arkansas / Tornado Warnings in 2026

Tornado Warning 22, NWS Shreveport, LA

March 11, 2026McCurtain County, Oklahoma; 4 counties in Arkansas

NWS Shreveport, LA issued this tornado warning at Mar 11, 2026, 1:12 AM CDT for McCurtain County, Oklahoma; 4 counties in Arkansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2026, 1:12 AM CDT (06:12 UTC)
Expired
Mar 11, 2026, 1:37 AM CDT
In force
25 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 1:20 AM CDTTSTM WND DMG1 Wnw Foreman, ARLarge limbs down near County Road 1 just outside of Forman, Arkansas.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 10:18 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1601 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
2.3
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

740 
WFUS54 KSHV 110612
TORSHV
ARC057-061-081-133-OKC089-110700-
/O.NEW.KSHV.TO.W.0022.260311T0612Z-260311T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
112 AM CDT Wed Mar 11 2026

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  North Central Hempstead County in southwestern Arkansas...
  Eastern Howard County in southwestern Arkansas...
  Northwestern Little River County in southwestern Arkansas...
  Central Sevier County in southwestern Arkansas...
  Southeastern McCurtain County in southeastern Oklahoma...

* Until 200 AM CDT.

* At 112 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Arkinda, or near Foreman, moving northeast at 55
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without
           shelter. Mobile homes will be damaged or destroyed. Damage
           to roofs, windows and vehicles will occur. Tree damage is
           likely.

* Locations impacted include...
  Nashville, Mineral Springs, Dierks, Horatio, Foreman, Lockesburg,
  Winthrop, Ben Lomond, Corinth, Center Point, Arkinda, Oak Grove,
  Bellview, Central, Silver Ridge, Geneva, Provo, Browntown, Lebanon
  and Wallace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3362 9450 3378 9463 3426 9393 3419 9393
      3418 9382 3401 9382 3399 9370 3362 9446
      3364 9445
TIME...MOT...LOC 0611Z 234DEG 46KT 3374 9446

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

05
2 follow-up statements
805 
WWUS54 KSHV 110626
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
126 AM CDT Wed Mar 11 2026

OKC089-110636-
/O.CAN.KSHV.TO.W.0022.000000T0000Z-260311T0700Z/
McCurtain OK-
126 AM CDT Wed Mar 11 2026

...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN MCCURTAIN COUNTY...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for a portion of
southeast Oklahoma.

&&

LAT...LON 3366 9445 3385 9446 3426 9393 3419 9393
      3419 9388 3418 9382 3401 9382 3401 9381
      3399 9370 3362 9445 3362 9446 3363 9445
TIME...MOT...LOC 0612Z 234DEG 46KT 3375 9445

$$


ARC057-061-081-133-110700-
/O.CON.KSHV.TO.W.0022.000000T0000Z-260311T0700Z/
Hempstead AR-Howard AR-Little River AR-Sevier AR-
126 AM CDT Wed Mar 11 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 2 AM CDT FOR NORTH CENTRAL
HEMPSTEAD, EASTERN HOWARD, NORTHWESTERN LITTLE RIVER AND CENTRAL
SEVIER COUNTIES...

At 126 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Winthrop, or 8 miles southeast of Horatio, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Nashville, Mineral Springs, Dierks, Horatio, Foreman, Lockesburg,
  Winthrop, Ben Lomond, Corinth, Center Point, Oak Grove, Silver
  Ridge, Bellview, Provo, Browntown, Central, Geneva, Lebanon, Muddy
  Fork and Wallace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3366 9445 3385 9446 3426 9393 3419 9393
      3419 9388 3418 9382 3401 9382 3401 9381
      3399 9370 3362 9445 3362 9446 3363 9445
TIME...MOT...LOC 0612Z 236DEG 43KT 3375 9445

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

05
907 
WWUS54 KSHV 110637
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
137 AM CDT Wed Mar 11 2026

ARC057-061-081-133-110647-
/O.CAN.KSHV.TO.W.0022.000000T0000Z-260311T0700Z/
Hempstead AR-Howard AR-Little River AR-Sevier AR-
137 AM CDT Wed Mar 11 2026

...TORNADO WARNING IS CANCELLED FOR NORTH CENTRAL HEMPSTEAD, EASTERN
HOWARD, NORTHWESTERN LITTLE RIVER AND CENTRAL SEVIER COUNTIES...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for a portion of
southwest Arkansas.

&&

LAT...LON 3366 9445 3385 9446 3426 9393 3419 9393
      3419 9388 3418 9382 3401 9382 3401 9381
      3399 9370 3362 9445 3362 9446 3363 9445
TIME...MOT...LOC 0626Z 236DEG 43KT 3384 9428

$$

05

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 11, 1:07 AM CDT, 5 minutes earlier. Its key messages:

  • Issued at 102 AM CDT Wed Mar 11 2026
  • The first round of showers and thunderstorms will remain mostly along and north I-30 overnight.
  • A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on
  • Near-normal conditions return through the weekend into next week.
Area forecast discussion, Mar 11, 1:07 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
107 AM CDT Wed Mar 11 2026

...New DISCUSSION...

.KEY MESSAGES...
Issued at 102 AM CDT Wed Mar 11 2026

- The first round of showers and thunderstorms will remain mostly
  along and north I-30 overnight.

- A more widespread round of showers and thunderstorms (some
  severe with large hail and damaging winds) will arrive across
  the Four State Region through the day on

- Near-normal conditions return through the weekend into next
  week.

&&

.DISCUSSION...
Issued at 102 AM CDT Wed Mar 11 2026

Active weather conditions will continue with severe thunderstorms
likely through the next 24-36 hours. Aloft, the main driver of
convection is closed troughing across West Texas, projected to
shift eastward and gradually close off as it swiftly shifts
eastward across the Four State Region later today. As it does so,
short-range computer model guidance suggests a trajectory of the
center of circulation at or just south of the I-20 corridor,
promoting higher amounts of wind shear and enhancing updraft
separation. Storm modes are most likely to hold multi With a
favorable environment for updraft development and separation,
more severe weather threats are on the table, including but not
limited to the following: large hail, damaging winds, and isolated
tornadoes.

Post-frontal conditions will return temperatures back to near-
normal by the end of this week (lower 70s/upper 40s) after a week
of warmer temperatures. This reprieve continues into next week as
a fairly uneventful frontal passage on Sunday delivers a
reinforcing shot of colder air (Monday night temperatures likely
near freezing north of I-30). Long-range guidance suggests that
the rollercoaster ride will continue with another warming trend
(temperature maximums approaching the lower 80s again) by the
middle of next week. /16/

&&

.AVIATION...
(06Z TAFS)
Issued at 1108 PM CDT Tue Mar 10 2026

Very busy Aviation TAF period as a longwave trough will eject out
into Southern Plains and Lower Miss Valley bringing with it
scattered to numerous showers and thunderstorms with some of these
storms likely severe. Currently watching a broken line of
convection across N TX/S OK that will be moving into our northwest
airspace over the next 3-4 hours or so. Have accounted for this at
the TYR/TYR/GGG/SHV and ELD airports through sunrise this morning.
As we transition into the late morning and afternoon hours, a new
line of convection is forecast to develop across the I-20 Corridor
of NE TX and rapidly expand east and northeast, encompassing the
eastern half and southern half of our airspace through the late
evening hours before all convection moves east of our airspace.
Have accounted for this for all terminals. Prefrontal pressure
gradient is very strong this morning through the afternoon outside
of convection of course and post frontal pressure gradient is very
strong as well with winds quickly shifting around to the north
with sustained wind speeds near 15kts with gusts upwards of 30kts
this evening across our entire airspace.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1250 AM CDT Tue Mar 10 2026

Spotter activation may be needed this afternoon through
Wednesday. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  45  64  43 /  90  50   0   0
MLU  82  45  62  40 /  90  80   0   0
DEQ  76  35  64  37 /  80  10   0   0
TXK  77  41  65  43 /  90  30   0   0
ELD  74  40  62  39 /  90  50   0   0
TYR  77  43  66  45 /  80  30   0   0
GGG  76  42  65  42 /  90  50   0   0
LFK  77  45  66  43 /  90  60   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...16
AVIATION...13

In the hours before

Special weather statement, Mar 10, 11:36 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1136 PM CDT Tue Mar 10 2026

OKZ077-TXZ096-097-108>111-110530-
Franklin TX-Morris TX-Bowie TX-Camp TX-McCurtain OK-Titus TX-Red
River TX-
1136 PM CDT Tue Mar 10 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BOWIE...
SOUTHWESTERN MCCURTAIN...NORTHERN MORRIS...TITUS...NORTH CENTRAL
CAMP...RED RIVER AND FRANKLIN COUNTIES UNTIL 1230 AM CDT...

At 1136 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 27 miles west of Manchester to 24 miles
northwest of Pleasant Grove, or extending from 38 miles northwest of
Clarksville to 27 miles northwest of Winnsboro, moving east at 40
mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Mount Pleasant, Clarksville, Boxelder, Hagansport, Idabel, Broken
  Bow, Mount Vernon, De Kalb, Bogata, Omaha, Wilkerson, Bagwell,
  Dalby Springs, Us 259 And I 30 Intersection, Manchester, Cookville,
  Purley, Detroit and Winfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3388 9531 3387 9529 3388 9528 3390 9529
      3391 9527 3389 9527 3389 9526 3391 9525
      3393 9525 3395 9523 3396 9523 3396 9522
      3394 9516 3399 9516 3404 9462 3359 9460
      3307 9472 3306 9531
TIME...MOT...LOC 0435Z 261DEG 45KT 3389 9562 3353 9557 3316 9570

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

05
Special weather statement, Mar 11, 12:29 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1229 AM CDT Wed Mar 11 2026

ARZ050-059-OKZ077-TXZ096-097-109-111-112-110630-
Morris TX-Cass TX-Sevier AR-Bowie TX-McCurtain OK-Titus TX-Little
River AR-Red River TX-
1229 AM CDT Wed Mar 11 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN LITTLE RIVER...
BOWIE...WESTERN SEVIER...MCCURTAIN...NORTHERN MORRIS...NORTHEASTERN
TITUS...NORTHWESTERN CASS AND SOUTHEASTERN RED RIVER COUNTIES UNTIL
130 AM CDT...

At 1229 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 26 miles northwest of Broken Bow to near
Wilkerson, or extending from 45 miles west of De Queen to 12 miles
east of Hagansport, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  De Queen, New Boston, Horatio, Foreman, Boxelder, Idabel, Broken
  Bow, De Kalb, Naples, Maud, Winthrop, Arkinda, Dalby Springs, Us
  259 And I 30 Intersection, Avery, Haworth, Douglassville, Bokhoma
  and Moon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3322 9493 3388 9482 3451 9496 3451 9446
      3419 9447 3419 9434 3382 9428 3320 9433
TIME...MOT...LOC 0528Z 270DEG 29KT 3427 9508 3382 9499 3334 9503

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

05
Local storm report, Mar 11, 1:08 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
108 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     Tstm Wnd Dmg     Garvin                  33.95N 94.94W
03/11/2026                   McCurtain          OK   Emergency Mngr

            Roof partially peeled back from a home near
            Garvin, Oklahoma.

&&

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 11:52 PM CDTSevere Thunderstorm WarningSHVMcCurtain53 min
Mar 11, 12:29 AM CDTSpecial Weather StatementSHVMcCurtain61 min
Mar 11, 12:40 AM CDTTornado WarningSHVMcCurtain20 min
Mar 11, 5:10 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller36 min
Mar 11, 5:43 AM CDTSpecial Weather StatementSHVLafayette, Nevada32 min

Nearby

Tornado Warnings in Arkansas, 2026Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.